# SDR CA070219010

- Difficulty date: February 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,601 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE AIRCRAFT NR 2 ENGINE STARTED TO SURGE AND THE TORQUE INDICATION FLUCTUATED BETWEEN 0-120 PERCENT. TTL AND SRL COMPUTERS TURNED OFF AND ENGINE SURGE STABILIZED AND CONTINUED TO RUN NORMALLY. INDICATION CONTINUED TO FLUCTUATE. TROUBLESHOOTING INDICATED DAMAGED WIRING IN THE NR 2 ENGINE COMPARTMENT. WIRING REPAIRED. INDICATION CALIBRATED AND NO FURTHER FAULTS FOUND. (TC NR 20070219010)
